# SDR DALA13046333759

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 39,842 hours, 14,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABIN SIDEWALL FRAME CRACKED S8L BS 480.   MX REPAIRED FRAME IAW PRI ERA 517826-14AD, REV ORIGINAL, PRI ERA 517826-14AD, REV 1 AND FINAL ERA 517826-14AD, REV ORIGINAL.
